MAUDE Adverse Event Report: AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Hematoma (1884); Incontinence (1928); Urinary Retention (2119)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was hospitalized due to urinary retention, hematoma, and vaginal fistula.

Brand Name
BULKAMID URETHRAL BULKING SYSTEM
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
AXONICS, INC
15515 sand canyon ave
irvine CA 92618
Manufacturer Contact
gigi lim
15515 sand canyon ave
irvine, CA 92618
MDR Report Key20920867
Report Number3002968685-2024-00284
Device Sequence Number5043455
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public10810005340509
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale